# SDR USAA920080424

- Difficulty date: February 9, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 42,778 hours, 17,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON CABIN FLOOR SUPPORT PRESSURE PLATE TIE DOWN FITTING, BS 1681.  REPLACED CABIN FLOOR SUPPORT PRESSURE PLATE TIE DOWN FITTING, BS 1681 IAW B757 SRM 51-40-02.
